MAUDE Adverse Event Report: ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM; IV ADMINISTRATION SET

ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM; IV ADMINISTRATION SET
Model Number BX70070
Medical Device Problem Codes Fluid/Blood Leak (1250); Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zyno medical is waiting for the arrival of the affected device.
 
Event or Problem Description
On (b)(6) 2020, a distributor of zyno medical reported a complaint.A user facility representative contacted the distributor stating that "an administration set model bx-70070, lot number 1904010 had a leak." a patient was involved, but there was no harm.The device operator was a registered nurse.The medication being infused was ertapenem.The distributor asked the user facility representative to provide further information on where the leaking came from but the user facility reprensentative could not specify any more information.The contract manufacturer of the affected device is podo xingda (tianjin) medical co., ltd.
 
Additional Manufacturer Narrative
Zyno medical sent a quality alert to the contract manufacturer on 03/18/2020.The contract manufacturer provided the investigation report on 05/14/2020.Possible root causes can be: 1) poor adhesion between the tubing and the luer lock connector; 2) deformation of luer lock connector.6 pieces of retained samples from the same lot number were inspected for adhesive bonding and tubing dimension.No issue was identified and the samples meet specifications.Investigation and analysis indicate that the complaint should be an individual case.
 
Event or Problem Description
This is the second follow-up for the initially filed mdr 3006575795-2020-00001.
 
Additional Manufacturer Narrative
Zyno medical llc received the administration set evaluation report from the service provider on 03/06/2020.The actual device was tested.Leaking was observed between the tubing and the luer lock on the administration set.The reported issue was confirmed.Possible root cause could be insufficient glue between the tubing and the luer lock.
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2020-00001).

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
MDR Report Key9597074
Report Number3006575795-2020-00001
Device Sequence Number19457751
Product Code FPA
UDI-Device Identifier00814371020525
UDI-Public00814371020525
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/09/2022
Device Model NumberBX70070
Device Catalogue NumberBX-70070
Device Lot Number1904010
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2020
Supplement Date Received by Manufacturer03/06/2020
05/14/2020
Initial Report FDA Received Date01/16/2020
Supplement Report FDA Received Date03/23/2020
05/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1